# SDR ASOA201001244

- Difficulty date: August 29, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH, HAS PAINT DETERIORATION AND EMERGENCY EXIT PLACARD DETERIORATION.  PREPPED AND PAINTED 831 CREW ESCAPE HATCH IAW SRM 51-25-01.  APPLIED NEW EMERGENCY EXIT SILKSCREEN IAW MM 11-10-03-400-801.
